# SDR DALA2016112809337

- Difficulty date: November 18, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 61,335 hours, 23,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE LOCATION 2L. ADJUST SAME, CHECKS OK PER AMM 52-12.
